MathSciNet Relay Station
MathSciNet bibliographic data
MR2668015 42B20 (42B25)
Wang, Wei; Xu, Jingshi Commutators of multilinear singular integrals with Lipschitz functions on products of variable exponent Lebesgue spaces. Adv. Math. (China) 38 (2009), no. 6, 669–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement